# SDR R61A20090021

- Difficulty date: April 27, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 13,103 hours, 9,387 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 389475001
- Part serial: 0074
- Condition: Faulty
- Location: Brake System
- Part time: 13,099 hours, 9,384 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LT/RT BRAKE FAULT MSG APPEARED ON EICAS DURING APPROACH.  CREW DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT INTO PHL.  MAINTENANCE WAS DISPATCHED TO THE A/C, AND TROUBLESHOT AND FOUND THE BRAKE SHUT OFF VALVE TO BE AT FAULT.  MAINTENANCE REMOVED AND REPLACED THE BRAKE SHUT OFF VALVE, AND PERFORMED OPS CHECKS FOR EMB AMM.  A/C WAS RELEASED BACK INTO SERVICE.
